Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Numer Algor

Search In Journal Title:

Abbravation: Numerical Algorithms

Search In Journal Abbravation:

Publisher

Kluwer Academic Publishers-Plenum Publishers

Search In Publisher:

DOI

10.1016/j.aanat.2007.10.001

Search In DOI:

ISSN

1572-9265

Search In ISSN:
Search In Title Of Papers:

Solitary wave solutions of the onedimensional Bou

Authors: D G Natsis
Publish Date: 2007/06/01
Volume: 44, Issue: 3, Pages: 281-289
PDF Link

Abstract

In this paper we derive an analytical solution of the onedimensional Boussinesq equations in the case of waves relatively long with small amplitudes in water of varying depth To derive the analytical solution we first assume that the solution of the model has a prescribed wave form and then we obtain the wave velocity the wave number and the wave amplitude Finally a specific application for some realistic values of wave parameters is given and a graphical presentation of the results is provided


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Correction of eigenvalues estimated by the Legendre–Gauss Tau method
  2. Design with L-splines
  3. Accelerated Landweber methods based on co-dilated orthogonal polynomials
  4. A small note on the scaling of symmetric positive definite semiseparable matrices
  5. Numerical solutions of index-1 differential algebraic equations can be computed in polynomial time
  6. Recursive self preconditioning method based on Schur complement for Toeplitz matrices
  7. A subspace conjugate gradient algorithm for large-scale unconstrained optimization
  8. The sparse cardinal sine decomposition and its application for fast numerical convolution
  9. A family of Steffensen type methods with seventh-order convergence
  10. On linearly related orthogonal polynomials in several variables
  11. Orthogonal polynomials—centroid of their zeroes
  12. Numerical methods for computing sensitivities for ODEs and DDEs
  13. The impact of parameter selection on the performance of an automatic adaptive code for solving reaction–diffusion equations in three dimensions
  14. A new subtraction-free formula for lower bounds of the minimal singular value of an upper bidiagonal matrix
  15. Extrapolation algorithms for solving nonlinear boundary integral equations by mechanical quadrature methods
  16. A global convergent derivative-free method for solving a system of non-linear equations
  17. A new constrained total variational deblurring model and its fast algorithm
  18. Numerical solution to generalized Lyapunov/Stein and rational Riccati equations in stochastic control
  19. Tracing the Pareto frontier in bi-objective optimization problems by ODE techniques
  20. A study of accelerated Newton methods for multiple polynomial roots
  21. A binary powering Schur algorithm for computing primary matrix roots
  22. Non-uniform exponential tension splines
  23. Nonmonotone line search methods with variable sample size
  24. Galerkin-Chebyshev spectral method and block boundary value methods for two-dimensional semilinear parabolic equations
  25. On approximated ILU and UGS preconditioning methods for linearized discretized steady incompressible Navier-Stokes equations
  26. Accelerated hybrid conjugate gradient algorithm with modified secant condition for unconstrained optimization
  27. A marching-on in time meshless kernel based solver for full-wave electromagnetic simulation
  28. Algorithms and software for total variation image reconstruction via first-order methods

Search Result: